# SDR UHLA201512200880

- Difficulty date: December 20, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,687 hours, 18,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 10 CRACKED ON UPPER MIDDLE AND LOWER FRONT OF RT HORIZONTAL STABILIZER.  REPAIRED RT HORIZONTAL RIB 10 FCBS 55-10-00-005 IAW ETD2015-170-117101.
